HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item:
Title: Uniqueness of non-Archimedean entire functions sharing sets of values counting multiplicity
Authors: Cherry, William
Yang, Chung-Chun
Keywords: Entire functions
Unique range set
Finite sets
Issue Date: Apr-1999
Citation: Proceedings of the American Mathematical Society, v. 127, 1999, p. 967-971
Abstract: A set is called a unique range set for a certain class of functions if each inverse image of that set uniquely determines a function from the given class. We show that a finite set is a unique range set, counting multiplicity, for non-Archimedean entire functions if and only if there is no non-trivial affine transformation preserving the set. Our proof uses a theorem of Berkovich to extend, to non-Archimedean entire functions, an argument used by Boutabaa, Escassut, and Haddad to prove this result for polynomials
Description: First published in Proc. Amer. Math. Soc. in v. 127, no.4 (1999), published by the American Mathematical Society.
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
S0002993999047899.pdf153KbAdobe PDFView/Open

Find published version via OpenURL Link Resolver

All items in this Repository are protected by copyright, with all rights reserved.